Paper Title:
Infinite Time Interval BSDEs Driven by a Lévy Process
  Abstract

In this paper, we study the infinite time interval backward stochastic differential equations (BSDEs) driven by a Lévy process. A existence and uniqueness theorem for solution of the BSDEs is established, which can be considered a generalization of existence and uniqueness theorem of BSDEs. A continuous dependence theorem for solutions of the BSDEs is also given.

  Info
Periodical
Edited by
Shaobo Zhong, Yimin Cheng and Xilong Qu
Pages
293-297
DOI
10.4028/www.scientific.net/AMM.50-51.293
Citation
S. Q. Zheng, A. M. Yang, D. X. Gong, Q. M. Liu, Y. M. Peng, "Infinite Time Interval BSDEs Driven by a Lévy Process", Applied Mechanics and Materials, Vols. 50-51, pp. 293-297, 2011
Online since
February 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Shi Qiu Zheng, Dian Chuan Jin, Shuai Zhang, Yan Mei Yang, Jin Peng Wang
Abstract:In this paper, we mainly study the properties of solutions of backward stochastic differential equations (BSDEs) driven by a simple Lévy...
288
Authors: Shi Yu Li, Wu Jun Gao, Jin Hui Wang
Chapter 16: Computer-Aided Design/Engineering and Other Related Topics
Abstract:ƒIn this paper, we study the one-dimensional backward stochastic equations driven by continuous local martingale. We establish a generalized...
3801
Authors: Xin Liang, Fu Zhong Cong, Ming Juan Ma, Yu Zhang
Chapter 15: Dynamic Analysis of Processing
Abstract:The existence of periodic solutions for a class of even order delay differential equations is obtained. It is useful in the delay problem of...
2500
Authors: Shao Lin Ji, Lin Wang, Shu Zhen Yang
Chapter 7: Control and Automation, Theory and Applications
Abstract:In this paper, we study a stochastic recursive optimal control problem in which the system is governed by a forward-backward stochastic...
1742